# SDR AALA202105049014

- Difficulty date: May 3, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 16,710 hours, 6,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 16C EMERGENCY LIGHT LENS BEZEL BROKEN OFF SEAT.  INSTALLED NEW EMERGENCY LIGHT BEZEL AT SEAT 16C IAW AMM 33-51-11.
